Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i8.40
pages 53-67

On Quasilinear Differential-Difference Games of Approach

Lesya V. Baranovska
Institute for Applied System Analysis of National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

RÉSUMÉ

An analytic approach based on the method of resolving functions is suggested to study differential-difference games of approach with delay and permutable matrices. Wherein the idea of integral representation of system solution through the delayed exponential is used. The sufficient conditions and guaranteed time of the game completion are given. The results are illustrated by an example.


Articles with similar content:

Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
AN ADAPTIVE REDUCED BASIS COLLOCATION METHOD BASED ON PCM ANOVA DECOMPOSITION FOR ANISOTROPIC STOCHASTIC PDES
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 3
Heyrim Cho, Howard C. Elman
On Symmetrization of a Two-Point Boundary Problem
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Vladimir B. Larin
Mean Time of Approach in Game Problems with Random Excitations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Victoriya K. Chikrii
On a Nonstationary Pursuit Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexey A. Chikriy